# SDR AALA991492

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 792-795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 6 HAS CORROSION STATION 792-795.  SPLICED SEAT TRACK AT STATION 730 PER SRM 53-05 PART 1 FIG 4F SHEET 2 THROUGH 11 PAGE 10K THROUGH 10.  (M)
